# SDR DXTA2023051686230

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N402QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500389
- Aircraft time: 5,302 hours, 4,136 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY ODOR LIKE WET SOCK WHEN AIR-CONDITIONING TURNED ON.  REMOVED AND REPLACED THE FWD EVAPORATOR UNIT AND THE RECEIVER DRYER ASSY WITH NJA SUPPLIED NEW PARTS. SUCCESSFUL OPERATIONAL CHECKS/ FUNCTIONAL CHECKS WERE PERFORMED. REF. EMBR-505 AMM 21-52-03, 21-52-00 AND 12-17-00 RECEIVER DRYER ASSY P/N OFF/ON: 1134275-12 S/N OFF/ON: N/A FWD EVAPORATOR UNIT P/N: 1133850-103 S/N OFF: UNK S/N ON: 1326
